# SDR S01271013B

- Difficulty date: April 3, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: CTEXT
- Make and model: Boeing 747*
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 737062
- Part serial: 761216
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

REGISTRATION NUMBER - B18771NR 2 ENGINE FLAME OUT AT FL330, TAT -4 DEGREES C, EGT 352 DEGREES C, EPR 1.02 AND DROPPING, ENGINE SHUTDOWN, WINDMILLED APROX 1 MIN AT OIL PRESS 22 PSI, ENG WAS RESTARTED AND OPERATED NORMALLY. IAW AMM 71-00-43, MAIN FUEL FILTER AND EVBC FUEL FILTER INSPECTED NML AND REPLACED. CHECKED EVBC PT3 AND PS3 WATER TRAP, NO WATER EVIDENCE FOUND. PFMED FUEL TANKS WATER DRAINING. REPLACED FULE CONTROL UNIT AND FUEL PUMP ASSY.  REPLACED FUEL HEATER DUE MOUNT BOLTS INSERT DAMAGED. PFMED WINDMILLING INSP MAIN OIL FILTER AND ALL MAGNETIC CHIP DETECTORS INSPED NML.  ENG RUN UP TEST WITH TAKEOFF POWER, SATISFACTORY.
